Follow
Ramin Javadi
Ramin Javadi
Associate Professor of Mathematics, Isfahan University of Technology
Verified email at iut.ac.ir - Homepage
Title
Cited by
Cited by
Year
On b-coloring of the Kneser graphs
R Javadi, B Omoomi
Discrete Mathematics 309 (13), 4399-4408, 2009
642009
On b-coloring of cartesian product of graphs.
R Javadi, B Omoomi
Ars Comb. 107, 521-536, 2012
302012
Clustering and outlier detection using isoperimetric number of trees
A Daneshgar, R Javadi, SBS Razavi
Pattern recognition 46 (12), 3371-3382, 2013
272013
On the size-Ramsey number of cycles
R Javadi, F Khoeini, GR Omidi, A Pokrovskiy
Combinatorics, Probability and Computing 28 (6), 871-880, 2019
202019
On nodal domains and higher-order Cheeger inequalities of finite reversible Markov processes
A Daneshgar, R Javadi, L Miclo
Stochastic Processes and their Applications 122 (4), 1748-1776, 2012
192012
On the isoperimetric spectrum of graphs and its approximations
A Daneshgar, H Hajiabolhassan, R Javadi
Journal of Combinatorial Theory, Series B 100 (4), 390-412, 2010
182010
On the complexity of isoperimetric problems on trees
A Daneshgar, R Javadi
Discrete applied mathematics 160 (1-2), 116-131, 2012
132012
Edge clique cover of claw‐free graphs
R Javadi, S Hajebi
Journal of Graph Theory 90 (3), 311-405, 2019
102019
Local clique covering of claw‐free graphs
R Javadi, Z Maleki, B Omoomi
Journal of Graph Theory 81 (1), 92-104, 2016
102016
On the parameterized complexity of sparsest cut and small-set expansion problems
R Javadi, A Nikabadi
arXiv preprint arXiv:1910.12353, 2019
72019
Pairwise balanced designs and sigma clique partitions
A Davoodi, R Javadi, B Omoomi
Discrete Mathematics 339 (5), 1450-1458, 2016
62016
Local clique covering of graphs
R Javadi, Z Maleki, B Omoomi
arXiv preprint arXiv:1210.6965, 2012
62012
The multicolor size-Ramsey numbers of cycles
R Javadi, M Miralaei
Journal of Combinatorial Theory, Series B 158, 264-285, 2023
52023
Edge clique covering sum of graphs
A Davoodi, R Javadi, B Omoomi
Acta Mathematica Hungarica 149, 82-91, 2016
52016
An introduction to magic squares and their physical applications
P Fahimi, R Javadi
An introduction to magic squares and their physical applications, 2016
52016
Isoperimetric problems on graphs
R Javadi
Ph. D. dissertation, Sharif University of Technology, Tehran, 2011
52011
The spectrum for large sets of‐GDDs of type
X Niu, H Cao, R Javadi
Journal of Combinatorial Designs 26 (12), 616-639, 2018
42018
On a question of Erdos and Faudree on the size Ramsey numbers
R Javadi, G Omidi
SIAM Journal on Discrete Mathematics 32 (3), 2217-2228, 2018
42018
On the parameterized complexity of the acyclic matching problem
S Hajebi, R Javadi
Theoretical Computer Science 958, 113862, 2023
32023
On a Conjecture of Erd\H os on Size Ramsey Number of Star Forests
A Davoodi, R Javadi, A Kamranian, G Raeisi
arXiv preprint arXiv:2111.02065, 2021
32021
The system can't perform the operation now. Try again later.
Articles 1–20